# SDR EIAA980124

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Worn
- Location: Nr 4 Pylon
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DRUING 'C5/D' CHECK INSPECTION, NR 4 PYLON FORWARD DIAGONAL BRACE FITTING HAS THREE SLOTTED HOLES.  REPAIRED IAW HAECO RS R54-54-33605.  (X)
